| Catalog Number |
305901 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd needle sftygld 25x5/8 rb needle pulled out of hub.Complaint via phone.Case description: the bd safetyglide¿ needle 25 g x 5/8 in is presenting issues with a couple of samples, the customer informed that the needle detached from the hub and the needle got stuck in the hub.He mentioned that this happened three times.Product: bdsafetyglide¿ needle 25 g x 5/8 in.Ref#: 305901, lot#: 5080421, customer response on (b)(6) 2026.1.Can you please provide an exact date of event in format mm-dd-yyyy? around 09-03-2026.2.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.None reported by the patient.3.Could you please confirm if any samples are available for return so we can investigate further? no samples available.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation summary: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.
Additional Manufacturer Narrative
Follow up report for correction.
Event or Problem Description
"no additional information was provided.".